# SDR ASAA0440112

- Difficulty date: May 4, 2004
- Submitted: June 7, 2004
- Operation: Air carrier
- Aircraft: N776AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25109
- System (JASC): 5714 · Wing, Center Box
- Part: Support
- Part number: 654543925
- Condition: Corroded
- Location: Cntr Wing Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GYR - FOUND LEFT AC BAY HEAT EXCHANGER DUCT MOUNTING FLANGE CORRODED AT APPROX BS 580 LBL 36.  REPAIRED LEFT CENTER WING SUPPORT WEB AT STATION 587 PER EA NR 5710-01104.  (M)
